# SDR AUS20030313

- Difficulty date: March 10, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 043200121
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR SPAR CRACKED AROUND UPPER RIVET HOLE FOR HINGE BRACKET ATTACHMENT. CRACK LENGTH 30.04MM (1.183IN). CRACK TRAVELS INBOARD AND OUTBOARD FROM RIVET HOLE.
